# SDR FDEA201109143883

- Difficulty date: September 14, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102529
- Condition: Misrepaired
- Location: Bs 740 S30r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STA 740 AT S30, MISREPAIRED.  REMOVED AND REPLACED FRAME IAW SRM 51-40-02.  MAJOR REPAIR.
